JOURNAL BROWSE
Search
Advanced SearchSearch Tips
MAXIMAL COMMUTATIVE SUBALGEBRAS OF MATRIX ALGEBRA WITH i(m)=3
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
MAXIMAL COMMUTATIVE SUBALGEBRAS OF MATRIX ALGEBRA WITH i(m)=3
Song, Young-Kwon;
  PDF(new window)
 Abstract
Let (R, m, k) be a maximal commutative k-subalgebra of Mn/(k) where the index of nilpotency i(m) of m is 3. If the socle of R is of special case, then we can construct some isomorphic maximal commutative subalgebras.
 Keywords
socle;maximal commutative subalgebra;
 Language
English
 Cited by
 References
1.
Communications in Algebra, 1993. vol.59. 12, pp.4439-4460

2.
Communications in Algebra, 1994. vol.22. pp.4051-4066 crossref(new window)

3.
Communications in Algebra, 1997. vol.25. 12, pp.3923-3946 crossref(new window)

4.
Duke Mathematical Journal, 1965. vol.32. pp.225-232 crossref(new window)

5.
Annals of Mathematics, 1961. vol.73. 2, pp.324-348 crossref(new window)

6.
Bulletin of the American Mathematical Society, 1944. vol.50. pp.431-436 crossref(new window)

7.
Academic Press, 1968.

8.
Communications in Algebra, 1997. vol.25. 12, pp.3823-3840 crossref(new window)

9.
Communications in Algebra, 1999. vol.27. 4, pp.1649-1663 crossref(new window)

10.
Communications in Algebra, 2001. vol.29. 10, pp.4333-4339 crossref(new window)